Nonsteroidal Anti-inflammatory Drugs

What are the risks of taking ibuprofen and diphenhydramine?

A Answers (1)

  • A , Pharmacy, answered

    Ibuprofen-diphenhydramine is a combination product containing a non-steroidal anti-inflammatory drug (NSAID) and an antihistamine. Ibuprofen, the NSAID, may increase risk of serious and sometimes fatal heart or blood vessel problems, such as heart attack or stroke. NSAIDs are known to cause gastrointestinal bleeding. Diphenhydramine, the antihistamine, can make you drowsy. There is a risk of serious injury to you or others if you take this drug and then operate heavy machinery (such as driving a car). Do not become overheated while taking this medication or heatstroke may occur. This medication may also cause you to become sunburned more easily, so make sure to wear sunscreen and protective clothing if you need to be outside.

Important: This content reflects information from various individuals and organizations and may offer alternative or opposing points of view. It should not be used for medical advice, diagnosis or treatment. As always, you should consult with your healthcare provider about your specific health needs.
Did You See?  Close
Are there any side effects of ibuprofen and diphenhydramine?